Advertisement

Siberian Mathematical Journal

, Volume 29, Issue 6, pp 897–902 | Cite as

Explicit formulas for the codimension of certain T-ideals

  • V. S. Drenski
Article
  • 21 Downloads

Keywords

Explicit Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. R. Kemer, “Varieties and Z2-graded algebras,” Izv. Akad. Nauk SSSR, Ser. Mat.,48, No. 5, 1042–1059 (1984).Google Scholar
  2. 2.
    D. Krakowski and A. Regev, “The polynomial identities of the Grassman algebra,” Trans. Am. Math. Soc.,181, 429–438 (1973).Google Scholar
  3. 3.
    C. Pročesi, “Computing with 2×2 matrices,” J. Algebra,87, No. 2, 342–359 (1984).Google Scholar
  4. 4.
    E. Formanek, “The polynomial identities of matrices,” Contemp. Math.,13, 41–79, (1982).Google Scholar
  5. 5.
    A. P. Popov, “Identities of the tensor square of the Grassman algebra,” Algebra Logika,21, No. 4, 422–471 (1982).Google Scholar
  6. 6.
    A. R. Kemer, “The ideal of identities generated by the fourth degree standard identity,” in: Seventeenth All-Union Algebraic Conference, Abstracts of Reports, Vol. 1, Minsk (1983), pp. 89–90.Google Scholar
  7. 7.
    A. P. Popov, “On the central metabelian variety of algebras,” Dokl. Bolg. Akad. Nauk,38, No. 2, 165–168 (1985).Google Scholar
  8. 8.
    R. S. Nikolaev, “On the structure of the T-ideal generated by Hall identity in three variables,” Dokl. Bolg. Akad. Nauk39, No. 5 (1986).Google Scholar
  9. 9.
    V. Drensky, “Codimensions of T-ideals and Hilbert series of relatively free algebras,” J. Algebra,91, No. 1, 1–17 (1984).Google Scholar
  10. 10.
    G. James and A. Kerber, The Representation Theory of the Symmetric Group, Addison-Wesley Reading, Massachusetts (1981).Google Scholar
  11. 11.
    V. S. Drenski, “Representations of the symmetric group and varieties of linear algebras,” Mat. Sb.,115, No. 1, 98–115 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • V. S. Drenski

There are no affiliations available

Personalised recommendations